Hello Guest

Testosterone replacement and Oedema

  • 0 Replies
  • 1548 Views
Testosterone replacement and Oedema
« on: May 05, 2010, 11:49:12 AM »
Hi there guys,

I had/have gynocomastia coz I don't produce enough testosterone naturally. I got boobs and had surgery as they were very big and mostly breast tissue not fat. Now I am also on testosterone replacement therapy, injections, not just for the gyno, but for general well-being/hormone balance.

The surgery was pretty much fine. But I still have some lumps of breast tissue left (had ultrasound to prove this) and so just started using Andractim Gel on the breast to hopefully breakdown the remaining breast tissue.

Ok so thats the background, but the problem is that I have a lot of swelling, mainly on the chest, but also around the stomach, legs and face. Its not fat, it feels like fluid to me. It is a common side effect of testosterone and also from after surgery.  My testosterone levels are normal, and I don't want to reduce the T. BUT is there other ways I can get rid of the fluid?



VinnyT


Linkback: https://www.gynecomastia.org/smf/index.php?topic=20594.0


xx
testosterone replacement

Started by clike on Gynecomastia Talk

6 Replies
2010 Views
Last post August 21, 2016, 04:45:13 PM
by Alchemist
xx
Testosterone replacement after surgery

Started by Blake0693 on Ask a Doctor

4 Replies
3147 Views
Last post March 21, 2012, 04:46:22 AM
by Litlriki
xx
Supplement question when on testosterone replacement...

Started by Jackd on Gynecomastia Talk

2 Replies
1848 Views
Last post May 11, 2008, 12:30:23 PM
by iamenfuego
xx
Question on testosterone replacement therapy and surgery

Started by Boobtastical on Ask a Doctor

0 Replies
1159 Views
Last post May 16, 2014, 06:45:56 PM
by Boobtastical